# SDR DALA2024022102457

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 90,771 hours, 40,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DISC: SLIDE INDICATOR LIGHT INOP OR DAMAGED. C/A: REPLACED LEAKS. MEL AND PLACARD REMOVED. (LP: 0210147)
